# SDR SWIA200616345

- Difficulty date: February 25, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 14,679 hours, 11,662 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: 4T7R
- Condition: Malfunctioned
- Location: Flight Control
- Part time: 6,711 hours, 5,259 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"YD 1 INOP" STATUS MESSAGE DURING CRUISE.  REPLACED FCC CARD IAW MM 21-12-14. OPERATIONAL CHECK GOOD.
